# SDR UPS00831670

- Difficulty date: January 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LOWER SLIDING WINDOW RAIL SUPPORT FITTING IS CRACKED AT FIRST OFFICERS SIDE.  REPAIRED IAW 8110-3 DH SK 703-398.
